MAUDE Adverse Event Report: ARTHREX, INC. OSTEOTOMY GUIDE PIN, 3.0MM; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE

ARTHREX, INC. OSTEOTOMY GUIDE PIN, 3.0MM; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Model Number OSTEOTOMY GUIDE PIN, 3.0MM
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/03/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was requested/is expected but has not returned for evaluation.The cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that during a case, the 3.0 pin became stuck in the osteotomy guide.The surgeon had to perform a free-handed cut to complete the case.*additional information requested.Additional information provided 8/7/2018: this event occurred during a distal femoral opening wedge osteotomy, the 3.0 osteotomy guide pin, ar-13303-3.0 became stuck as the surgeon was trying to remove it from the guide.The devices were used per dfu technique.

Brand Name
OSTEOTOMY GUIDE PIN, 3.0MM
Common Device Name
INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key7827349
Report Number1220246-2018-00609
Device Sequence Number2336189
Product Code MDM
UDI-Device Identifier00888867010710
UDI-Public00888867010710
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberOSTEOTOMY GUIDE PIN, 3.0MM
Device Catalogue NumberAR-13303-3.0
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2018
Initial Report FDA Received Date08/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AR-13305, LOT 02025005, OSTEOTOMY GUIDE ASSEMBLY
Outcome Attributed to Adverse Event Other;